# SDR 39LA2013082000004

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N725JH
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 32,481 hours, 87,786 cycles
- Engine: Ge CT581402
- Engine time: 27,831 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT HOVER, MULTIPLE COMPRESSOR STALLS.
